Hello! Here’s my story:

When I was 6-7 years old I started noticing very thick, black hair growing down there. On a 6-7 years old girl. Imagine that. Of course I didn’t know it wasn’t normal, but I knew it was weird. My mom took me at the doctors, but they said they couldn’t do anything because I was too young to take any medication like that and I also had a normal growth so they didn’t need to ‘step in’. So I had to cope with the symptoms til I was 13 or so.

By the age of 8, I had a bush down there which would’ve rivaled one of an older woman with severe hirsutism. By the age of 10 I was hairier than the boys my age(and they were making fun of me..oh the memories!) and I started developing A LOT of pimples on my face when no one had them, because my face was too oily. (note: I didn’t get my menstrual cycle until 12 or 13, so that wasn’t the cause of the pimples). The pimples didn’t go away until 13-14. (they went away without any medication – but I took great care of my face).

I had more side effects than just small breasts and excessive hair, like enlarged clitoris & slightly elongated labia minora(since very young-again, so they did have time to grow lol. And it’s not genetic, I assure you..this is a side effect from the young virilization). Another side effect was me being very emotional. I started being very shy and ANXIOUS since my first symptoms. It’s way better now, but I still feel like that sometimes. Rarely though.

Further, the hair was absolutely horrible in some places(Legs and down there. Especially legs. And also on my butt!!! – any girl’s nightmare. Maybe a bit on my arms too. I didn’t have hair on my face, neck or back though).

At the age of 13 I noticed that my menstrual cycle was extremely irregular(or none at all) and I also noticed that the excessive hair was still kinda..excessive, even after laser. I also noticed that my breasts were extremely small and underdeveloped compared to other girls. So my mom took me at the doctor again, finally.

She gave me PREDNISONE(I have Mild Non-Classical CAH, if it wasn’t obvious until now) combined with a contraceptive(because my ovaries produce too much testosterone, hence some PCOS symptoms, too). The Prednisone made me gain soooooo much weight(it retains water) and I transitioned from being extremely(abnormally) skinny to normal.. it made me gain 8kg(17 pounds) in 2 months, but I eventually lost it after I stopped using it. Because it was just water retention, not fat.

I’m 16 now and I have been taking oral contraceptives like Diane 35(only one year, because it has too much estradiol) and Mercilon/Yaz/Yasminelle/Novynette + a bit of Androcur. I still have more hair than other girls if I don’t shave once per week, but not that much really. BUT I still have extremely small breasts and other minor things.

And here I am, writing this, knowing that I still have 5 or more years for this medication to take. It’s ok with me as long as it does something good. The problem is that if I stop taking the pill, my menstrual cycle won’t come, which is worrying. Besides that, I don’t even feel like I have a hormonal problem.

But these were enough to drive any woman/girl mad.

I hope you didn’t experience something like this so young, but maybe it’s better younger because now I’m feeling 99% normal and I’m not even 18 yet.

So, I’m guessing I’m a thin cyster with NCAH.

Want to connect with me? My name is Nunyaa on the SoulCysters Message Board.